NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I had UTI last week and got prescribed anti-biotics...i starte taking the rugs about 5 days ago and now i am noticing itches and some odourless discharges....could the anti-biotics cause this as i am not presently sexually active"

    User Avatar
    A 35 years year old female asked:
    a year ago
    I had UTI last week and got prescribed anti-biotics...i starte taking the rugs about 5 days ago and now i am noticing itches and some odourless discharges....could the anti-biotics cause this as i am not presently sexually active
    Dr. Adegoke O answered:
    a year ago
    Good morning, itching of where? who prescribe the antibiotics? the organism might be resistant to the antibiotics you're using. so you have to go for urine mcs so that appropriate antibiotics can be prescribed for you. thanks
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app